# SDR SWIA201335808

- Difficulty date: December 28, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 28,296 hours, 17,166 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulty
- Location: Nr 1 Btms
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

BRAKE OVER TEMPERATURE WARNING.  FLT 4966 REPLACED NR 1 BTMS THERMOCOUPLE SENSOR IAW AMM 32-46-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
